# SDR ASOA201001775

- Difficulty date: November 11, 2010
- Submitted: November 18, 2010
- Operation: Air carrier
- Aircraft: N979EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7737
- Aircraft time: 16,873 hours, 14,979 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 TRANSVERSE BEAM IS CRACKED 1 INCH IN LOWER RADIUS AT OTBD SIDE OF LBL 9.  DAMAGE FOUND TO BE WITHIN LIMITS TO REPAIR IAW REO 601R-53-11-171. CUT OUT DAMAGE IAW STEP 1 OF REO 601R-53-11-171.
